# SDR QXEA200700648

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,139 hours, 28,925 cycles
- Engine: Pwa PW123D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 57793
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,797 hours, 4,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LMP FLIGHT NR 2011 LEVELING AT 25000 FEET WE GOT A CABIN PRESS WARNING. CABIN ALT 12,000 FEET (FORWARD OUTFLOW WAS NORMAL, BLEEDS WERE ON AND MAX AND THE CABIN DUMP SELECTOR WAS IN AUTO) DECLARED THE EMERGENCY STARTED AND RAN ALL CHECKLISTS TO THEIR COMPLETION IN A 3500 FT DESCENT RATE THE CABIN ALTITUDE DESCENDED TO BELOW 10,000 FEET.  LEVELED AT 9500 FEET AND CABIN ALT LEVELED AT AROUND 6000-65000 DIFFERENTIAL WAS AROUND 1.0 - 1.5 DIFF. EVERYTHING APPEARED TO BE NORMAL FOR THE REST OF THE FLIGHT. MAINTENANCE COMPLIED WITH VISUAL INSPECTION OF FORWARD AND AFT OUTFLOW VALVES WITH NO DEFECTS NOTED. REPLACED CABIN PRESSURE CONTROLLER IAW MM TASKS 21-30-069-000-801 AND 21-30-09-400-801. GROUND RAN AIRCRAFT, PRESSU
